MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/12/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report # (b)(4).Product not returned for evaluation.No replacement product at this time.Customer didn't have time to provide us with the address.Most likely underlying root cause: mlc-58-user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.Voicemail full.Unable to send product letter; no address on file for customer.Test strip udi#: (b)(4).Note: manufacturer contacted customer (several attempts) in a follow-up call in order to ensure the customer's condition since the initial call - unable to establish contact with the customer at this time.
 
Event or Problem Description
Consumer reported complaint for high blood glucose results accompanied by symptoms.The customer is concerned with results obtained.The expected fasting blood glucose test result range is undisclosed.The customer did not feeling well and did not disclosure any details of the symptoms.Medical attention is reported as a result of the actual blood glucose results.The product storage location is undisclosed.During the call on (b)(6) 2018, a back-to-back blood test was not performed.The test strip lot manufacturer's expiration date is 04/26/2019, and open vial date is undisclosed.The meter memory was not reviewed for previous test result history.Customer called in and left a voicemail requesting assistant.Contacted customer.Customer answered and states that the meter was reading wrong.Customer provided a lot number that was close to its expiration date.Asked customer how long she has been using this vial of test strips, she states that she has another vial and wanted to use it.Performed a back to back test with customer using the new vial she provided, the results were 292 and 298 mg/dl fasting.Proceeded to educate customer regarding erratic results and back to back testing, customer became agitated.She states that she does not feel good and she wanted to go to the doctor.She did not describe her symptoms.She states that her sugar is high, and she will go to the doctor.At that point, customer also states that she just came back from the hospital because of her blood sugar and the meter.Informed customer that i needed further information from her to determine what happened and to file the complaint.Customer states she cannot do this right now.Informed customer that i will be following-up with her tomorrow.

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key8134464
Report Number1000113657-2018-01217
Device Sequence Number1556981
Product Code NBW
UDI-Device Identifier00021292006051
UDI-Public(01)00021292006051
Combination Product (Y/N)N
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 12/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMU2661
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2018
Initial Report FDA Received Date12/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1